combination meds.. Please Help!!
Hopefully someone may be able to offer some advice??
I have recently had quite and aggressive spell of being unwell, back and forward to specialist etc etc...
They have raise my dose of plaquenil, and added methotrexate one a week as well as flocic acid, B12, prednisolone and celebrex and I still feel like been hit by ten trucks..
After taking metho all i have done is vomit lots and every bone in my body aches.. Is this common??
I feel that they keep telling me I'm going to get better but it don't seem to be getting there!!
I hope someone can offer something
Last edited by PJT06; 10-12-2009 at 05:53 AM.
hi Jaclyn....when did you start mtx, and are you taking pill or shot? The side effects of shot are not as bad as they are with pill, but they are still tough. The day after my shot, i have stomach cramps, body aches, and just feel like s===. The next day, i wake and feel much better, then i usually have a few days of feeling pretty good. The folic acid is supposed to help with mouth sores and hair loss. I also take a vit. b12 injection each week, seems to be common for us to have a vitamin b deficiency. I don't take prednisone or celebrex, so i can't help with those. Let me know about your mtx dosage and i will try to help you through this.
share a smile today